dont want to leave..house,having panick attactk in crowds or even home alone. i tale cymbalta 60mg 2x day all was well until recently i'm going backl... to the dark side.. anyone kad this? I think maybe 2mg klonopin will do it but i don't know. see physiologist thursday. ant help or advice will be greatly appreciated this thing messed me up; i take klonopin 4x day. everything seemed fine untill no. meds donjt help. any help much appreciated
Hi CMW Houston, I have been Bipolar since 1988. There are times I have to change meds because they tend to stop working. I change meds about every 3 to 5 years. It is a matter of trial and error. But it might take awhile to get it right, but sooner or hopefully not later. You might want to track your moods and how you feel. There might be something you never noticed before. Share this with your psyc. It might better the med analysis and maybe go on something different.Good Luck and may God Bless You. Stacey
I also think you should speak to your doc about how you are feeling,you may need to change your meds,sometimes if you're on them for a while,they dont do as great as when you first started,so speak this over with your doc and you can come up with something together. The klonopin or xanax might work well along side an anti d,but talk things out with your doc first. I understand how you feel,it's frustrating when meds stop working and you feel the glumy side come back,but be possitive,your doc can help with this and a change of meds could be a good idea and just what you need to get that boost back!
Best of luck with it,hope you feel better soon.
Hi cmhouston. I understand about panic attacks. I had them for and now still have them, but much much less. Klonopin is helping, but klonopin is a long lasting benzodiazepine, for the panic attack, to get fast relief, I suggest Ativan or Serax. The cymbalta, (my opinion), isn't doing the job. When you meet with your psychologist, get her/him to recommend to whoever writes out your prescriptions, a different drug to replace the cymbalta with. I don't know what drugs you've been on, and will not not begin to suggest this or that. hopeing you get to feeling better soon, you've your appointment tomorrow so heres hopeing all goes well.
Hi Houston, I was doing ok on 60mg/2xday for about 5 months... I hit bottom, more depression, sadness, confusion, loss of some memory, deep deep sadness and lonelyness, crying at the drop of a hat, insecure feelings that something bad was goingm to happen to kids or family. I was at the point to go to our local hospital and check myself in for mental rehab, because I felt like I was losing my mind. I went to my counselor, she problem solved with me and discovered the increase in cymbalta made me crash. This cymbalta is a nasty nasty medication, been on it 5 years for my fibromyalgia and chronic fatigue. I have fully DETOXED from it with the help of my Dr and am doing well on prozac. Listen to your gut instinct, dont just take your Doctors word that cynbalta is a great drug... we have to take charge of our needs because nobody else will. I Wish You Well... Dee
I am so sorry to read about your illness and anxiety! I went thru a clinical depression in 1993 and became agoraphobic as well. I could not leave the chair i sat in, much less the house! I can so relate, and am so sorry as I remember that fear as if it were yesterday!
I promise you WILL get better, this WILL pass! It took me many weeks to find the right combination of medication to treat my depression.
As you know every depression is different and what may work one time will not necessarily work the next and the same goes for person to person. I want to encourage you to hang in there and work through the process. It does take time, and can be very frustrating when you are in so much pain, but it will be worth it and you WILL get better!!
Hang in here with us, and please continue to come here and post, post, post.
Best to you,
~Jillynnie (also in Houston)
Hi cm, have never taken cymbalta, but I just want to run a scenario by you. I had read on some website or other, that sometimes these psych meds can actually CAUSE panic attacks, and just from my own experience in the past, I'd be inclined to believe this premise.
I took zyprexa in conjunction with depakote for six years, and somewhere into the treatment, developed severe panic attacks. Like you, was afraid to go in crowds (that would trigger one), or get on a bus or subway alone. I was put on xanax for these.
I quit all the meds for a year, and with that, the panic attacks and fears of certain situations vanished! For the duration of time that I have been consuming depakote and abilify, I have never had a full-blown panic attack. So I think the other posters here are in line in their suggestions to watch this drug - the cure may be worse than the illness with certain drugs. Not a fact, but certainly a possibility...
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Oct 2009 • 4 answers
Posted 19 Oct 2010 • 15 answers
Posted 3 Aug 2013 • 2 answers
Posted 27 Sep 2013 • 5 answers
My dr., just prescribed cymbalta 30 mg for my depression. I have been on brintellex 10 mg., and fell
Posted 12 Feb 2015 • 3 answers